# SDR EIAA2001004

- Difficulty date: January 4, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 245902
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KHNL - AT FL 340, EXPERIENCED SMOKE IN THE COCKPIT COMING FROM AFT END OF CENTER CONSOLE.  ACCOMPLISHED FIRE/SMOKE PROCEDURES AND RETURNED TO HNL.  FOUND DIMMER IN CENTER PEDISTAL (LOWER) OVERHEATED CAUSING SMOKE.  REPLACED LOWER DIMMER WITH IMPROVED DIMMER P/N 2-459-04/05.  NO FURTHER SMOKE OR OVERHEATING FOUND REF EO 33-747-1607-00.  (M)
